Cetal Cold & Flu Caplets- Symptomatic Relief of Cold and Flu

Cetal cold & flu is indicated for the relief of symptoms of common cold & influenza such as: fever, nasal congestion, sinus congestion, headache, and sinus pain, sneezing, itchy and watery eye. Compostion Each caplet contains: Paracetamol 500 mg. Pseudoephedrine hydrochloride 30 mg. Chlorpheniramine maleate 2 mg. Inactive ingredients: Microcrystalline cellulose, colloidal silicon dioxide, sodium …

Cetal Cold & Flu Caplets- Symptomatic Relief of Cold and Flu Read More »